Representations of complete regular local noether lattices

Authors

  • E. W. Johnson
  • Johnny A. Johnson

DOI:

https://doi.org/10.5556/j.tkjm.39.2008.24

Abstract

In this paper, we prove the uniqueness of the the ring of representation for any complete regular local Noether lattice. We investigate conditions for representability and obtain a form of necessary and sufficient condition.

Author Biographies

E. W. Johnson

Santa Maria, CA, 93458, USA.

Johnny A. Johnson

Dept. of Mathematics, University of HoustonHouston, TX, 77204-3008, USA 

Downloads

Published

2008-06-30

How to Cite

Johnson, E. W., & Johnson, J. A. (2008). Representations of complete regular local noether lattices. Tamkang Journal of Mathematics, 39(2), 137–142. https://doi.org/10.5556/j.tkjm.39.2008.24

Issue

Section

Papers